# SDR TRBA2009032

- Difficulty date: March 5, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 17,030 hours, 18,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bpcu
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS INOPERATIVE.  RESET DC BPCU IAW JIC NR 24-46-83.  PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK IAW JIC NR 33-50-00.
